# SDR CHQA200800116

- Difficulty date: June 16, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Underserviced
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 38004883
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5681, IAH TO ELP.  WHILE AT CRUISE WITH THE NR2 IDG ON DEFERRAL, THE FLIGHT CREW RECEIVED AN APU OIL TEMP MESSAGE.  THE QRH WAS FOLLOWED AND THE FLIGHT DIVERTED TO MAF.  WHILE IN MAF MAINTENANCE FOUND THE APU OIL LEVEL WAS LOW AND SERVICED IT PROPERLY.  THE HIGH OIL TEMP BULB WAS ALSO REMOVED, CLEANED AND REINSTALLED.  (S)
